# SDR HEEA084996

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 17,116 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8140154
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS WILL NOT ACQUIRE DATABASE. CLEANED DATA CARD CONNECTOR AND REPLACED ON/OFF VOLUME KNOB.  PAINTED FACEPLATE.  REPAIRED.  BENCH CHECK GOOD.
